Alert archive / Illinois / Winter Storm Warnings in 2025
Winter Storm Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this winter storm warning at Dec 13, 2025, 12:40 PM CST for 8 counties in Illinois. It was in force for 5 hr. 36 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 13, 2025, 12:40 PM CST (18:40 UTC)
- Expired
- Dec 13, 2025, 6:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
Counties Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Macon County, IL, McLean County, IL, Piatt County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 1:00 PM CST | SNOW 5 | Armstrong, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:00 PM CST | SNOW 5 | Le Roy, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:00 PM CST | SNOW 5 | Lexington, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:00 PM CST | SNOW 5 | Mahomet, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:00 PM CST | SNOW 5 | Monticello, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:00 PM CST | SNOW 5 | Sadorus, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:00 PM CST | SNOW 5.5 | Villa Grove, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:00 PM CST | SNOW 5.5 | Villa Grove, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:00 PM CST | SNOW 6 | Bellflower, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:00 PM CST | SNOW 6 | Royal, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:30 PM CST | SNOW 6 | Downs, IL | Storm total so far. Snow ongoing. |
| Dec 13, 1:30 PM CST | SNOW 6 | Normal, IL | Storm total so far. Snow ongoing. |
| Dec 13, 2:00 PM CST | SNOW 4.5 | Homer, IL | Storm total so far. Snow ongoing. |
| Dec 13, 2:00 PM CST | SNOW 5.1 | Rossville, IL | Storm total so far. Snow ongoing. |
| Dec 13, 2:00 PM CST | SNOW 7 | Danville, IL | Storm total so far. Snow ongoing. |
| Dec 13, 2:30 PM CST | SNOW 4.2 | Ogden, IL | Storm total. Still snowing. |
| Dec 13, 2:30 PM CST | SNOW 6.5 | 3 N Shirley, IL | Still snowing. Overall depth around 9 inches. |
| Dec 13, 2:30 PM CST | SNOW 7 | Tilton, IL | Storm total. Still snowing. |
| Dec 13, 2:40 PM CST | SNOW 5 | 2 Sw Champaign, IL | Heavy snow still falling. |
| Dec 13, 2:45 PM CST | SNOW 5.5 | Clinton, IL | Still snowing. |
| Dec 13, 2:45 PM CST | SNOW 5.7 | Kenney, IL | Still snowing. |
| Dec 13, 3:00 PM CST | SNOW 7.7 | Danville, IL | Light snow continues. |
| Dec 13, 3:45 PM CST | SNOW 7.5 | 2 Ese Central Illinois, IL | Storm total. Snow depth 10 inches. |
| Dec 13, 3:45 PM CST | SNOW 8.1 | 4 Nw Tilton, IL | US-150 and Henning Rd. Storm total. |
| Dec 13, 4:30 PM CST | SNOW 5 | 2 Ne Urbana, IL | Storm total. |
| Dec 13, 4:30 PM CST | SNOW 5 | 3 Se Urbana, IL | Storm total. |
| Dec 13, 4:34 PM CST | SNOW 8 | Danville, IL | Storm total. |
| Dec 13, 4:40 PM CST | SNOW 5.3 | Ogden, IL | |
| Dec 13, 4:41 PM CST | SNOW 5 | 2 Sw Champaign, IL | |
| Dec 13, 4:44 PM CST | SNOW 7.5 | 2 Nw Central Illinois A, IL | |
| Dec 13, 4:57 PM CST | SNOW 5.5 | 2 Ne Cisco, IL | SWOP report. Storm total. |
| Dec 13, 5:00 PM CST | SNOW 6 | 2 N Homer, IL | Final total. |
| Dec 13, 5:01 PM CST | SNOW 5.5 | Tuscola, IL | Storm total. |
| Dec 13, 5:07 PM CST | SNOW 7 | 2 W Decatur, IL | SWOP report. |
| Dec 13, 5:26 PM CST | SNOW 5.5 | 3 Sw Champaign, IL | |
| Dec 13, 5:51 PM CST | SNOW 6 | Lane, IL | SWOP report. Storm total. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
278 WWUS43 KILX 131840 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1240 PM CST Sat Dec 13 2025 ILZ038-043>046-055-057-140200- /O.UPG.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/ /O.NEW.KILX.WS.W.0004.251213T1840Z-251214T0200Z/ McLean-De Witt-Piatt-Champaign-Vermilion-Douglas-Edgar- Including the cities of Tuscola, Normal, Urbana, Clinton, Bloomington, Champaign, Monticello, Paris, and Danville 1240 PM CST Sat Dec 13 2025 ...WINTER STORM WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations between 1 and 3 inches with storm total accumulations of 5 to 8 inches * WHERE...De Witt, McLean, Piatt, Champaign, Douglas, Edgar, and Vermilion Counties. * WHEN...Until 8 PM CST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ027>031-036-037-040>042-047>054-056-061>063-066>068-140200- /O.CON.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler- Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon- Moultrie-Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Including the cities of Pekin, Beardstown, Rushville, Robinson, Mattoon, Effingham, Lacon, Winchester, Petersburg, Havana, Canton, Springfield, Charleston, Peoria, Jacksonville, Lincoln, Sullivan, Taylorville, Galesburg, Newton, Decatur, Shelbyville, Greenup, Marshall, Toulon, and Eureka 1240 PM CST Sat Dec 13 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations up to two inches with storm total accumulations of 2 to 5 inches. * WHERE...Portions of central, east central, southeast, and west central Illinois. * WHEN...Until 8 PM CST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ 37
2 follow-up statements
596 WWUS43 KILX 132016 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 216 PM CST Sat Dec 13 2025 ILZ053-140200- /O.UPG.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/ /O.EXA.KILX.WS.W.0004.000000T0000Z-251214T0200Z/ Macon- Including the cities of Decatur 216 PM CST Sat Dec 13 2025 ...WINTER STORM WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations up to two inches. Storm total accumulations of 5 to 8 inches. * WHERE...Macon County. * WHEN...Until 8 PM CST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ038-043>046-055-057-140200- /O.CON.KILX.WS.W.0004.000000T0000Z-251214T0200Z/ McLean-De Witt-Piatt-Champaign-Vermilion-Douglas-Edgar- Including the cities of Tuscola, Normal, Urbana, Clinton, Bloomington, Champaign, Monticello, Paris, and Danville 216 PM CST Sat Dec 13 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations up to two inches. Storm total accumulations 5 to 8 inches. * WHERE...De Witt, McLean, Piatt, Champaign, Douglas, Edgar, and Vermilion Counties. * WHEN...Until 8 PM CST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ027>031-036-037-040>042-047>052-054-056-061>063-066>068-140200- /O.CON.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler- Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Moultrie- Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Including the cities of Pekin, Beardstown, Rushville, Robinson, Mattoon, Effingham, Lacon, Winchester, Petersburg, Havana, Canton, Springfield, Charleston, Peoria, Jacksonville, Lincoln, Sullivan, Taylorville, Galesburg, Newton, Shelbyville, Greenup, Marshall, Toulon, and Eureka 216 PM CST Sat Dec 13 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations up to 2 inches. * WHERE...Portions of central, east central, southeast, and west central Illinois. * WHEN...Until 8 PM CST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ 37
658 WWUS43 KILX 140000 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 600 PM CST Sat Dec 13 2025 ILZ038-043>046-053-055-057-140100- /O.CAN.KILX.WS.W.0004.000000T0000Z-251214T0200Z/ McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Douglas-Edgar- Including the cities of Normal, Decatur, Bloomington, Champaign, Danville, Clinton, Monticello, Paris, Tuscola, and Urbana 600 PM CST Sat Dec 13 2025 ...WINTER STORM WARNING IS CANCELLED... While some flurries will linger into early evening, the accumulating snow has moved out of the area. However, roads are still snow covered and hazardous, and extreme caution should be used if driving tonight. $$ ILZ027>031-036-037-040>042-047>052-054-056-061>063-066>068-140100- /O.CAN.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler- Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Moultrie- Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Including the cities of Jacksonville, Sullivan, Peoria, Mattoon, Galesburg, Newton, Petersburg, Pekin, Winchester, Marshall, Toulon, Lacon, Robinson, Lincoln, Shelbyville, Taylorville, Canton, Rushville, Eureka, Havana, Greenup, Springfield, Beardstown, Effingham, and Charleston 600 PM CST Sat Dec 13 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... While some flurries will linger into early evening, the accumulating snow has moved out of the area. However, roads are still snow covered and hazardous, and extreme caution should be used if driving tonight. $$ Geelhart
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this winter storm warning went out at Dec 13, 12:00 PM CST, 40 minutes earlier. Its key messages:
- A quick hitting winter system will bring 2 to 5 inches of accumulating snow north of I-70 today. A narrow corridor of amounts exceeding 5 inches is most likely near or north of a Macomb to Champaign line.
- Dangerously cold wind chills are expected tonight into Sunday morning, and again Sunday night into Monday morning. The coldest wind chills will drop as low as 15 to 25 degrees below zero overnight into mid Sunday morning.
Area forecast discussion, Dec 13, 12:00 PM CST, 40 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 1200 PM CST Sat Dec 13 2025 .KEY MESSAGES... - A quick hitting winter system will bring 2 to 5 inches of accumulating snow north of I-70 today. A narrow corridor of amounts exceeding 5 inches is most likely near or north of a Macomb to Champaign line. - Dangerously cold wind chills are expected tonight into Sunday morning, and again Sunday night into Monday morning. The coldest wind chills will drop as low as 15 to 25 degrees below zero overnight into mid Sunday morning. && .UPDATE... Issued at 1050 AM CST Sat Dec 13 2025 Will continue the winter weather advisory for CWA (excluding Clay, Richland and Lawrence counties) through 8 pm, for 2-5 inches of snow, with locally higher amounts from Springfield to Paris north. We will likely be able to cancel the winter weather advisory early as snow diminishes during mid to late afternoon. Cold weather advisory then kicks in across CWA from 8 pm this evening until noon Sunday with wind chills of 15-25 below zero overnight into mid Sunday morning. The snow moved into central IL about 1-2 hours quicker than expected early this morning, otherwise the forecast appears on track today. Moderate to heavier bands of snow were along and north of a Jacksonville to Taylorville to Paris line north with 1 to 4 inches of snow reported so far this morning (4 inches in Bloomington, near 3 inches in Springfield and Knoxville in Knox county). Snowfall rates have been as high as 1/2 to 1 inch per hour. Lighter snows were south of this line. The snow was tracking eastward with the snow area extending upstream into central and southeast Iowa. The moderate to heavy snow bands are associated with strong 600-700 mb frontogenetic banding that is pushing through central IL into early afternoon. Latest CAMS show snow diminishing from 19Z-23Z from the west/nw as best synoptic forcing shifts into central Indiana. NW winds to gust 20-25 mph tonight after snow ends and could cause some blowing and drifting snow especially in rural areas over central IL. Cold temps in the upper single digits from Quincy to Bloomington nw and 25-30F from highway 50 south. Temps to fall into then teens in southeast IL by late afternoon while wind chills will be in the single digits below zero over central IL today and falling to 10-20 below by midnight tonight north of I-70. 07 && .DISCUSSION... Issued at 324 AM CST Sat Dec 13 2025 An upper low is entering the northern Great Lakes Region early this morning with a surface low just north of there in Ontario. A cold front stretches southward through the Midwest states, with it approaching I-70 as of 3 am. Winds are brisk behind the front with gusts up to 20 mph being observed. Temperatures will continue to tumble behind the front with readings already in the single digits across eastern Iowa. Most will reach their daytime highs this morning as temperatures steadily fall throughout the day. Midday temperatures will range from the single digits near Galesburg, teens over central parts of the state, and low to middle 20s south of I-70. Even colder air arrives tonight... more on that later. Accumulating snow is expected today as an upper shortwave swiftly slides across the area. Snow will begin nosing into west-central Illinois by daybreak with chances quickly overspreading most locations north of I-70 by 9 or 10 am. Snow will continue through this afternoon before pushing east of here early this evening. Forecast soundings show strong synoptic lift overlapping the dendritic growth zone (DGZ) between 500-700 mb, with a secondary DGZ located in the lowest ~900 mb. Light winds and high snow ratios (15-20:1) will favor light, fluffy dendrites that will lead to quick snow accumulations. A narrow corridor of moderate to heavy snow is expected where strong ~600-700 mb frontogenetic banding slides through later this morning, which appears most likely near or just north of a Macomb to Champaign line. The 13.00Z HREF highlights a 50-70% chance for 1"/hour snowfall rates in this same area between 11 am and 2 pm. Confidence is high that most areas north of I-70 will receive 2 to 5 inches of snow with amounts exceeding 5 inches most likely near or just north of a Macomb to Champaign line. A Winter Weather Advisory remains in effect until this evening. Strong high pressure drops into the middle Mississippi Valley by Sunday. Skies will clear with the approaching high overnight, allowing low temperatures to fall below zero. A tight pressure gradient ahead of the approaching high will lead to brisk northwest winds with gusts upwards of 25 mph tonight, potentially leading to some blowing and drifting of fresh snowfall. Wind chills will plummet with coldest readings expected to range from 15 to 25 degrees below zero through Sunday morning. Temperatures will remain bitterly cold during the day Sunday with highs looking to near or break record lowest maximum temperatures for the day. Winds will become light on Sunday as the center of the surface high moves right overhead, allowing wind chills to improve some. Sunday night lows will fall below zero once again, with winds expected to increase as the surface high slides off to our east. Wind chills Sunday night into Monday morning will bottom out between 15 to 20 degrees below zero. A Cold Weather Advisory is in effect for tonight into Sunday morning, with another likely needed Sunday night into Monday morning. Southerly return flow will bring warmer temperatures heading into the new week, with highs looking to approach the 40s to near 50 by midweek. Our next chance for precipitation comes in the form of rain as a cold front moves through later in the week. NMA && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1155 AM CST Sat Dec 13 2025 Widespread moderate to heavy snows with vsbys down to 1/4 to 1/2 mile over central IL at midday while ceilings are 700-1k ft. Latest CAMs show the moderate snows diminishing from WNW to ESE between 19-22Z (ending at PIA 1st and CMI last). Flight conditions to lift to MVFR during mid afternoon and VFR during early evening as low clouds scatter out from 01-03Z. NNW winds 5-10 kts early this afternoon to veer NW and increase to 8-13 kts this evening and continue through midday Sunday. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 8 PM CST this evening for ILZ027>031-036>038-040>057-061>063-066>068. Cold Weather Advisory from 8 PM this evening to noon CST Sunday for ILZ027>031-036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Dec 13, 11:31 AM CST, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1131 AM CST Sat Dec 13 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141200- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 1131 AM CST Sat Dec 13 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Snow, heavy at times, will continue into the afternoon and diminish late afternoon to evening. 2 to 6 inches of snow are forecast north of I-70 with lower amounts south of I-70. Wind chills will drop 15 to 25 below zero for much of the area tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind chills will drop 10 to 20 below zero for much of the area Sunday night and Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 37
In the hours before
Local storm report, Dec 13, 11:41 AM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1141 AM CST Sat Dec 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM Snow Mount Pulaski 40.01N 89.28W
12/13/2025 M3.0 Inch Logan IL CO-OP Observer
Storm total so far. Snow ongoing.
&&
37Local storm report, Dec 13, 11:42 AM CST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1142 AM CST Sat Dec 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM Snow Farmington 40.70N 90.01W
12/13/2025 M4.0 Inch Fulton IL Broadcast Media
Storm total so far. Snow ongoing.
&&
37Local storm report, Dec 13, 11:43 AM CST, 57 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1143 AM CST Sat Dec 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM Snow Downs 40.40N 88.87W
12/13/2025 M4.0 Inch McLean IL Broadcast Media
Corrects previous snow report from Downs.
Storm total so far. Snow ongoing.
&&
37Local storm report, Dec 13, 11:44 AM CST, 56 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1144 AM CST Sat Dec 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM Snow San Jose 40.31N 89.60W
12/13/2025 M4.0 Inch Logan IL Broadcast Media
Storm total so far. Snow ongoing.
&&
37Local storm report, Dec 13, 11:47 AM CST, 53 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1147 AM CST Sat Dec 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM Snow 2 E Bloomington 40.48N 88.96W
12/13/2025 M5.5 Inch McLean IL Mesonet
Still snowing at 1145 am.
&&Local storm report, Dec 13, 12:04 PM CST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1204 PM CST Sat Dec 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM Snow NWS Lincoln 40.15N 89.34W
12/13/2025 M2.9 Inch Logan IL Official NWS Obs
Storm total so far. Snow ongoing. Snow depth
5 inches.
&&
37Nearby
Winter Storm Warnings in Illinois, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.